ICM Pharma Diphen 10 contains Diphenhydramine Oral Solution BP used in loosening of phlegm and effective relief of cough and cold symptoms such as sneezing, runny nose as well as watery eyes.
Each teaspoon (5mL) contains:
- Diphenhydramine Hydrochloride BP 10mg
- Ammonium Chloride BP 125mg
For the control of cough and alleviation of nasal stuffiness, sneezing, lachrymation and bronchial congestion.